Cookies?
Library Header Image
LSE Research Online LSE Library Services

The number of linear extensions of the Boolean lattice

Brightwell, Graham R. and Tetali, Prasad (2003) The number of linear extensions of the Boolean lattice. Order - a Journal on the Theory of Ordered Sets and Its Applications, 20 (4). pp. 333-345. ISSN 0167-8094

Full text not available from this repository.
Item Type: Article
Official URL: http://www.springer.com/math/geometry/journal/1108...
Additional Information: © 2004 Kluwer Academic Publishers
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 02 Oct 2008 10:35
Last Modified: 20 Feb 2019 07:53
URI: http://eprints.lse.ac.uk/id/eprint/17187

Actions (login required)

View Item View Item